# SDR ASAA2023062744146

- Difficulty date: June 27, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 27,200 hours, 8,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: L1 And R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 AND R1 EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED, REPLACED, AND OPS CHECKED GOOD L1 AND R1 EMERGENCY LIGHT BATTERY PACKS IAW B737-900 AMM 33-51-06-960-805.
